# SDR SWIA2023011367100

- Difficulty date: December 7, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 R-Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACKS AT 280 FLOORBEAM AT RBL9 AND LBL9.  REPLACED NEW CLIPS AND ANGLES AT BS 280 FLOORBEAM AT RBL 9.0 AND LBL 9.0 ON CAMP 25925155, JOB 27678791, OP 330.
